Lipschitz Continuous Solutions for Nonlinear Obstacle Problems.
Mathematische Zeitschrift, Tome 154 (1977), pp. 51-66
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1977__154_172507,
author = {Graham H. Williams},
title = {Lipschitz {Continuous} {Solutions} for {Nonlinear} {Obstacle} {Problems.}},
journal = {Mathematische Zeitschrift},
pages = {51--66},
year = {1977},
volume = {154},
zbl = {0351.35028},
url = {http://geodesic.mathdoc.fr/item/MZ_1977__154_172507/}
}
Graham H. Williams. Lipschitz Continuous Solutions for Nonlinear Obstacle Problems.. Mathematische Zeitschrift, Tome 154 (1977), pp. 51-66. http://geodesic.mathdoc.fr/item/MZ_1977__154_172507/